# SDR SWIA2023050131301

- Difficulty date: March 13, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 43,215 hours, 39,781 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*R/H WING INBOARD FLAP VANE SKIN LEADING EDGE IS CHAFED AT THE INBOARD.     (C-CHECK RO 4/26/2023)    REMOVED DAMAGED RH IB FLAP VANE INBOARD LEADING EDGE SKIN AND INSTALLED A NEW VANE SKIN 601R14303-54 REF CRJ 200 SRM 51-42-13 AND DRAWING 601R14302 REV E. COMPLIED WITH SKYCARD 51-900-1003 STRUCTURAL MAJOR REPAIR
